# SDR COEA2020031923819

- Difficulty date: January 20, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53572610205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 100016 HEAVY CHECK COE/MAJOR REPAIR: FRAME 27 RH FLOORBEAM HAS LEVEL 2 CORROSION ON THE TOP SURFACE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0114927_01...15959 ISSUE A, DATED 3/11/2020.
